# SDR C2XA95CL097

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Handle
- Part number: 12042642504
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3263 - CLE-CVG - AFTER TAKEOFF, FLAPS SELECTOR TO 0.  OUTBOARD FLAPS STAYED AT 15.  DISAGREEMENT LIGHT CAME ON. RETURNED TO CLE.  MAINTENACNE REMOVED AND REPLACED FLAP SELECTOR HANDLE IAW EMB 120 MM 27-50-01.  AIRCRAFT WAS TEST FLOWN.  OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.  (M)
